MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA; DIMENSION VISTA® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA; DIMENSION VISTA® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Catalog Number K6421 SMN10445098
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdrs 2517506-2019-00248 and 2517506-2019-00249 were filed for the same event.Siemens headquarters support center (hsc) completed the investigation of the discordant, falsely elevated cardiac troponin i (ctni) result.Hsc has reviewed the instrument data and the information provided.No product non-conformance was identified with the assay or analyzer.The sample was above the reference range for the alternate non-siemens troponin i methodology.The customer pre-treated the sample with a heterophilic antibody blocking treatment and there was no change in results.The cause of the event is unknown.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
A discordant, falsely elevated cardiac troponin i (ctni) result was obtained on a patient sample on a dimension vista 1500 instrument.The result was reported to the physician(s) and questioned.The same sample was also processed using the siemens high sensitivity troponin i (tnih) method and a lower result was obtained.The same sample was reprocessed on two alternate non-siemens methodologies and lower results were obtained relative to the customer's respective reference ranges.There are no known reports of patient intervention or adverse health consequences due to the discordant ctni result.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
p.o. box 6101
newark DE 19714 6101
MDR Report Key8722503
Report Number2517506-2019-00250
Device Sequence Number16576676
Product Code MMI
UDI-Device Identifier00842768015151
UDI-Public00842768015151
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K063756
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2019
Device Catalogue NumberK6421 SMN10445098
Device Lot Number18318BC
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2019
Initial Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR